# SDR ASAA2018010823103

- Difficulty date: January 8, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,454 hours, 13,123 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Condition: Failed
- Location: Tat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THE TEMP PROBE LIGHT ILLUMINATED.   ACFT GROUNDED.   REMOVED AND REPLACED TAT PROBE IAW AMM 34-21-06  OPS CHECKED GOOD.
